# SDR CALA2013111492931

- Difficulty date: November 13, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 87,234 hours, 13,939 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT & RT DUCT PRESSURE SPLIT DURING CRUISE, WITH ENGINES RUNNING.  LT & RT ISOLATION VALVES CLOSED & BLEED SWITCH ON.  LT PRESSURE 35 PSI & RT PRESSURE 20 PSI,  CRUISE FL 370 LEPR 1.17 REPAIR 1.22.     PERFORMED AIR SUPPLY DISTRIBUTION SYSTEM TEST PER AMM 36-11-00-501. BLEED PRESSURES AND BLEED SHIFT POINTS NORMAL. SYSTEM TEST ACCOMPLISHED.
